# SDR UPS02537425

- Difficulty date: January 12, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 17,877 hours, 11,779 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part serial: 23729
- Condition: Corroded
- Location: 1182 1198 45 208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION AROUND NUTPLATE HOLES ON O/B FLANGE OF SEAT TRACK LBL 45 BS 1182 - 1198 WL 208     REMOVED AND REPLACED DAMAGED SEAT TRACK FROM BS 1180 - 1230 LBL 45 W L 208 PER SRM 53-00-52 FIG 202 AND UPS EO 02-0078
